# SDR CALA2018121102557

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Inlet Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-3-8084) APU AIR INLET FWD STRAP AT APPROX. STA 1790, BE TWEEN STGR 3R TO 6R HAS CORROSION. REF STSAA N/R 0035240. FOUND CORROSION REMOVAL ON APU INLET BOX FWD STRAP AT STA 1790 B ETWEEN S-3R AND S-6R OUT OF LIMITS IAW B757-200 SRM 53-80-02-F10 1. L=4.0, W=1.0, D=.063. REMOVED AND INSTALLED NEW STRAP P/N 148 N3138-20 IAW DWG 148N3105 AND B757-200 SRM 51-40-02 PG 2. THIS I S TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST SAA PAPER N/R 0035240. WORK WAS ACCOMPLISHED BY MECH V919728. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676
